# SDR ASAA2023092545324

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,372 hours, 9,499 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Part serial: 199385
- Condition: Inoperative
- Location: Hf Antenna
- Part time: 30,365 hours, 9,496 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON #1 HF RADIO. GROUNDED - YES. TRIED SERVICEABLE #1 HF TRANSCEIVER- NO HELP. RE-INSTALLED ORIGINAL HF TRANSCEIVER REF. AMM 23-11-21. REPLACED #1 HF ANTENNA COUPLER- OPS CHECKS O.K. REF AMM 23-11-61. REF LOG PAGE 60911932 FOR COUPLER ACCESS PNL SEALENT DEFERRAL. SEAMC PHIL NOTIFIED.
